Medicine & Health

Featured!
Mason Activated Vegetable Charcoal X 60 Capsules 4 , , ,

Natural Digestive Aid Dietary Supplement Aids “Bloating” and Gas Removal Suggested Use As a dietary supplement, take two capsules with water. Repeat dosage up to 8 times per day every 30 to 60 minutes as need if symptoms persist. Other Ingredients Gelatin and magnesium stearate (veg). Guaranteed No Added: Sugar, sodium, starch, wheat, corn, dairy, […]

Learn More

2,950.00

Elastoplast Fabric Plasters X 40 3 , ,

Elastoplast Fabric Plasters are used for the protection of minor wounds and grazes. Elastoplast Fabric Plasters are recommended for use on all types of small wounds, and made with a strong adhesive, with a non-stick wound pad that protects and cushions the wound and is flexible and durable.

Learn More

2,950.00

Featured!
Medisure Pill Cutter 1

Pill Cutter Heavy duty plastic construction 1 Tablet storage compartments Small and compact Pocket size – easy to carry

Learn More

2,950.00

Out of stock
Freestyle Lite Blood Glucose Test Strips Pack of 50 4 , , ,

FreeStyle Lite Test Strips No coding required. 50 test strips. Blood Glucose Diabetic Testing

Learn More

3,500.00

Andrews Original Salts 150g 1

Andrews Original Salts has both a laxative and an antacid action and helps relieve the symptoms of stomach upsets, indigestion and over production of bile. This medicine contains three main ingredients: Sodium bicarbonate and citric acid are antacids which work by neutralising excess acid and help relieve the symptoms and discomfort associated with stomach upsets […]

Learn More

3,500.00

Out of stock
Clarityn Allergy Tablets Pack of 7 2 ,

Clarityn tablets will relieve your hayfever symptoms quickly. One tiny tablet starts to work within minutes and delivers a full 24 hours relief without making you drowsy. Clarityn tablets are rapidly absorbed and can relieve allergy symptoms such as sneezing, runny nose and itchy, burning eyes, whether these are due to hayfever or whether they […]

Learn More

3,500.00

Featured! Out of stock
CB12 Boost Chewing Gum x 10 Pieces 4 , , ,

CB12 prevents bad breath and boost Chewing Gum is a two-layer patented sugar free chewing gum with double action, for a long lasting fresh taste and fresh breath. It strengthens tooth enamel and prevents caries. CB12 boost prevents halitosis and provides instant breath freshness when it is most needed. The unique combination of active ingredients […]

Learn More

3,500.00

Out of stock
SNORE FREE NOSE CLIP x 1 5 , , , ,

Product Description When your nose is clogged or narrowed due to a cold or other blockage, the fast moving air produces snoring. For simple, easy and effective prevention of nasal blockage, an anti snoring nose clip keeps nasal passages open. Just insert and forget! Small, lightweight, and so comfortable that you won’t even remember it’s […]

Learn More

3,500.00

Out of stock
Sensodyne ProNamel Multi-Action Toothpaste, 4 OZ 2 ,

Acids in your diet can soften the protective surface of your tooth, making it more vulnerable to being worn away over time. ProNamel® Multi-Action toothpaste is specially formulated to protect teeth against the effects of acid wear. ProNamel®Multi-Action toothpaste actively strengthens weakened enamel and helps maintain healthy gums. It helps restore the natural whiteness of your […]

Learn More

3,500.00

Out of stock
Renu Multi Purpose Contact Lens Solution 120ml 3 , ,

Renu multi-purpose solution is designed to be as gentle as your natural tears, yet it’s scientifically proven to fight germs. The unique formula uses fewer ingredients for simple, effective contact lens care. Gentle yet effective. Uses fewer ingredients. Provides effective disinfection for healthy use of your contact lenses. Gently rub your contact lenses during cleaning […]

Learn More

3,900.00

Out of stock
Nurofen Cold & Flu Tablets X 24 1

Combined painkilling power of ibuprofen with pseudoephedrine – a strong non-drowsy decongestant – to give you relief from cold or flu symptoms. While ibuprofen gets to work easing your aches and reducing your fever, pseudoephedrine acts on the blood vessels in your nose, helping clear congestion. So in no time you’ll feel like your old […]

Learn More

3,950.00

Out of stock
Day Nurse caps X 20

3,950.00

Day Nurse caps X 20 2 ,

Day Nurse Capsules are used for the day-time relief of the major symptoms of colds, chills and influenza. The medicine contains three active ingredients: Paracetamol is a painkiller and reduces your temperature when you have a fever.Pseudoephedrine hydrochloride is a decongestant which opens the airways, helping you breathe more easily.Pholcodine is a cough suppressant that […]

Learn More

3,950.00

Out of stock
Dr. Scholl’s Corn Cushions 9-Count 5 , , , ,

Made of a soft latex foam with a waterproof adhesive that self-sticks, staying in place throughout the day. These corn cushion pads provide relief from shoe pressure and friction. Designed to stay on all day Provides immediate and all-day pain relief Eases painful shoe pressure and friction Soft latex foam Self-stick, waterproof adhesive holds cushion […]

Learn More

3,950.00

Odor-eaters Insoles Super Tuff 4 , , ,

No matter how hard you are on your work shoes, this tough insole will stand up to the punishment and keep working non-stop. Super Tuff insoles even destroy odour at night when you’re not wearing them.

Learn More

3,950.00

Out of stock
Otrivine Adult Metered Dose Nasal Spray 2 ,

The Otrivine Adult Metered Dose 0.1% Nasal Spray provides relief from the symptoms of nasal congestion due to colds, sinusitis and allergies, such as hay fever. Each application delivers a measured dose which works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours Indications Adults and children […]

Learn More

3,950.00

Out of stock
Wellman Tricologic Tablets X 60 10 , , , , , , , , ,

Wellman® Tricologic – the science behind a great looking head of hair. Helping to maintain healthy hair growth and hair follicles The changes which occur as we age, as well as an inadequate diet, stress, hair styling and lifestyle, can all have an impact on hair growth and the condition of our hair. Recognising the […]

Learn More

4,500.00

Out of stock
Nytol Herbal Tablets X 30 3 , ,

Nytol Herbal is blend of herbs specifically selected for their sleep inducing properties and designed to soothe you to slumber. Nytol Herbal is ideal for you if you’re suffering from sleeplessness and you’d prefer to try an herbal remedy. If it’s a gentle nudge towards dreamland that you’re after then Nytol Herbal is well placed […]

Learn More

4,500.00

Out of stock
Lamisil Spray 15ml

4,500.00

Lamisil Spray 15ml 3 , ,

Treating athlete’s foot has come a long way. With Lamisil Spray, you get an easy spray-on treatment that reaches the infected surfaces without you touching your skin. Simply spray – and let the healing begin. The active ingredient in the easy-to-apply Lamisil Spray – a fungicide called terbinafine – fights your infection by weakening its […]

Learn More

4,500.00

Out of stock
Nurofen 200mg Tablets 48 Tablets 2 ,

Nurofen Standard 200mg Tablets – For easing mild to moderate Pain. Nurofen Tablets and Nurofen Caplets are for the relief of: Nurofen Tablets and Nurofen Caplets both contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high […]

Learn More

4,500.00

Out of stock
Day & Night Nurse Capsules X 24 2 ,

Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules. Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness. Night-time capsules also relieve […]

Learn More

4,500.00

Out of stock
Feminax Ultra Gastro-resistant Tabs X 9 3 , ,

These tablets contain 250 mg of naproxen. This medicine is used to treat period pain (also called menstrual pain or dysmenorrhoea). Naproxen belongs to a group of painkillers called Non-Steroidal Anti-inflammatory Drugs (also called NSAIDs). Other medicines in this group include ibuprofen and aspirin. Each white round coated tablet contains 250 mg of naproxen, which […]

Learn More

4,900.00

Featured!
Pearl Drop Everyday White x 50ml 5 , , , ,

Treatment for teeth whitening Removes plaque from the teeth Also removes stains of coffee and nicotine without damaging the enamel It should be used as regular toothpaste with a toothbrush preferably dry Suitable for daily use

Learn More

4,950.00

Out of stock
One Touch Ultra Test Strips Pack of 50 2 ,

Touch Ultra Test Strips are for blood glucos testing with the One Touch Ultra Family of Meters, and the In Duo Systems. Tiny blood sample (1 microlitre) End-fill strip automatically draws in blood Indicator window shows when you have enough blood Touchable strip Easy-open flip top vial For use with the One Touch Ultra brand […]

Learn More

5,500.00

Savlon Antiseptic Cream 100g 4 , , ,

Use Savlon Antiseptic Cream to cleanse and help prevent infection: First Aid: Cuts & grazes Insect bites & stings Minor burns & scalds Shaving cuts Skin problems: As an antiseptic hand cream Blisters & sores Chapped skin Nappy rash Spots & blackheads

Learn More

5,800.00

Strepsils Lozenges Orange & Vitamin C X 24 2 ,

Strepsils Orange with Vitamin C 100mg Lozenges contain two antiseptic ingredients: 2,4-Dichlorobenzyl alcohol Amylmetacresol These are used in throat medications and are for symptomatic relief of mouth and throat infections. They also contain Vitamin C which may be beneficial during infection when Vitamin C levels are believed to fall.

Learn More

5,950.00

Featured! Out of stock
HF Antidote Gel (Calcium Gluconate 25g) 3 , ,

Calcium Gluconate Topical Gel, also known as H-F (Hydrofluoric Acid) Antidote Gel, is used in the treatment of skin burns caused by Hydrofluoric Acid. All HF burns require a full medical evaluation, whether treated with gel or not. Calcium Gluconate Gel works by combining with Hydrofluoric Acid to neutralize the powerful fluoride ion. The immediate […]

Learn More

5,950.00

Panadol Advance 500mg Tabs X 16 1

Panadol Advance Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each tablet contains: Paracetamol 500mg. Also contains a mixture of sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates. Do not exceed recommended daily dose.

Learn More

5,950.00

Milton Sterilising Tabs 28’s 2 ,

Expertly developed to sterilise in 15 minutes all baby items using cold water The Milton cold water method of sterilising has been used by mums and midwives for over 70 years Kill 99.9% of germs Ideal for use at home, travel and overnight stays No need to rinse Solution works for 24 hours Use to sterilise […]

Learn More

6,400.00

AM-PM Weekly Pill Organiser 4 , , ,

Pill organiser AM/PM flip up push button: The Medisure Easy Open Flip Up pill reminders feature a simple and ingenious push button mechanism that allows the compartments to be opened and closed very easily. The compartment lid pops open when the button is gently pressed. Simply push the lid back down and it is securely […]

Learn More

6,500.00

Featured! Out of stock
Yogi Woman’s Raspberry Leaf, Caffeine Free, 16 Tea Bags, 1.02 oz (29 g) 5 , , , ,

Raspberry Leaf Raspberry Leaf has been traditionally used by midwives and Western herbalists during pregnancy as well as to help ease the discomfort of menstruation, and to support the uterus. Enjoy the pleasant, earthy-sweet flavor of Woman’s Raspberry Leaf tea to support the female system. Supports the Female System Herbal Supplement Non-GMO Project Verified USDA […]

Learn More

6,500.00

Out of stock
Clear Eyes Redness Relief 0.2 fl oz 3 , ,

Clear Eyes Handy Pocket Pal Redness Relief Eye Drops relieve redness from minor irritations and protect against further irritations Soothes and moisturizes to relieve redness Get relief from irritation, redness, burning and mild dry eyes. Relieves redness due to minor irritations Protects against further irritations Soothes and moisturizes Provides up to 8 Hours of Soothing […]

Learn More

6,950.00

Featured! Out of stock
Suresign Family Health Screening Tests 6 2 ,

The Family Health Screening Test is unique to Suresign.  It is a urine based test which detects nitrates, protein, urobilinogen, bilirubin, blood & specific gravity. All of these, if present or present at high levels can indicate illness or infection, mainly relating to the heart, liver, kidneys & urinary tract. Any colour change of the test strip can be compared with the colour chart provided to reveal the results. The Family Health Screening test contains 6 test strips, allowing you to test different members of the family at regular intervals, or when you feel unwell.

  • Easy to use.
  • Indicates urinary tract infection.
  • Early detection of possible infections.
  • Fast results in just 60 seconds.
  • Test detects; nitrates, protein, urobilinogen, blood, specific gravity & bilirubin.
Learn More

6,950.00

Alka-seltzer Tablets Original X 20 2 ,

Alka Seltzer Original Tablets can be used to treat conditions such as migraines, period pains, toothache, sore throats, joint swelling and stiffness, neuralgia, lower back pain, sciatica, rheumatic and muscular aches and pains, muscle tenderness and stiffness, sprains, strains and symptoms of cold and flu such as feverishness. Being an antacid, Alka Seltzer is especially useful for acid indigestion and heartburn, helping to break up the full feeling and pain – fast!

Learn More

7,200.00

Out of stock
Covonia Chesty Cough Mixture 150ml 1

Mixture containing in 5ml: Menthol 4 mg, Liquorice liquid extract 0.125 ml, Squill Tincture 0.6 ml.

Learn More

7,400.00

Out of stock
Covonia Night Time Formula 150ml 1

Night Time Formula contains Dextromethorphan Hydrobromide which reduces the desire to cough in people with troublesome unproductive (dry) coughs. Diphenhydramine hydrochloride (an antihistamine) helps to dry up your runny nose and relieve nasal congestion.

Learn More

7,400.00

Out of stock
Benylin Chesty Coughs Original 300ml 1

Benylin Chesty Coughs Original is a medicine which is used to help relieve coughing and related congestion symptoms. The liquid contains diphenhydramine which is an antihistamine that helps relieve coughing and dry secretions in the nose and chest and levomenthol which helps you breathe more easily by relieving congestion. The medicine is for use in […]

Learn More

7,500.00

Out of stock
Beechams All-in-one Liquid 160ml 3 , ,

Beechams All In One Liquid – is a menthol flavoured syrup in a non-drowsy formula to help you get on with your day. It contains three active ingredients: Paracetamol to relieve your headache, shivers, aches and pains. A decongestant to relieve your catarrh and help clear your blocked nose and sinuses. An expectorant to relieve […]

Learn More

7,500.00

Nicorette 2mg sublingual x 10 tablets (1 Sachet) 2 ,

Nicoretteis a nicotine replacement therapy (NRT). NRT products can be used to relieve withdrawal symptoms and reduce the cravings for nicotine that you get when you try to stop smoking, or when you are cutting down the number of cigarettes you smoke while trying to stop smoking. To help cut down or quit smoking you […]

Learn More

7,950.00

Deep Heat Spray 150ml 4 , , ,

DEEP HEAT Spray – For Muscular Aches and Pains Symptomatic relief of muscular pain, bursitis, and tendonitis including: lumbago, sciatica, fibrositis, sprains, strains and rheumatic pain. Also recommended, if necessary, before and after exercise

Learn More

7,950.00

Calpol Infant Suspension 100ml 4 , , ,

Why use Calpol Infant Suspension Liquid: The paracetamol in Calpol Infant Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.

Learn More

7,950.00

Out of stock
Cardioace Capsules X 30 2 ,

The Cardioace formulation includes a vegetarian alternative to omega-3 fish oil, which is flaxseed oil, another source of EPA (Eicosapentaenoic Acid) and DHA (Docosahexaenoic Acid). Flaxseed oil contains both omega-3 and omega-6 fatty acids, which are needed for health. Flaxseed oil contains the essential fatty acid alpha-linolenic acid (ALA), which the body converts into eicosapentaenoic […]

Learn More

8,500.00

Coartem 80/480 (Artemether/Lumefantrine) Tablets 1

Coartem may be used alone or with other medications. Coartem belongs to a class of drugs called Antimalarials.

Ingredient:Artemether 80mg and lumefantrine 480mg

Learn More

8,500.00

Out of stock
Stash Tea – Lemon Ginger Herbal Tea Caffeine Free X 20 Tea Bags 4 , , ,

Stash Tea, Premium, Lemon Ginger Herbal Tea, Caffeine Free, 20 Tea Bags Package Quantity: 20 Tea Bags, 1.1 oz (34 g) Dimensions: 5.3 x 3.3 x 2.8 in, 0.2 lbs (0.09 kg) Stash Lemon Ginger is an interesting blend of ginger root, lemongrass, lemon flavour, safflower, hibiscus and citric acid. This lively tisane offers wide-awake […]

Learn More

8,500.00

Out of stock
Stash Tea – Green Tea Moroccan Mint X 20 Tea Bags 3 , ,

Think of a cool oasis in a landscape of sun and sky. An inspiration from North Africa, Moroccan Mint is a refreshing blend of premium green tea, spearmint, peppermint, and just a hint of lemon. Since 1972, Stash has been dedicated to providing premium quality teas. Stash begins with tea leaves from the worlds premier […]

Learn More

8,500.00

Fybogel Hi-Fibre Lemon Flavoured Laxative Sachets x 10 1

Gently relieves constipation.Maintains regularity.Fybogel Hi-Fibre Lemon drink is an easy and convenient way to increase the fibre in your diet helping your digestive system work more efficiently and gently relieving constipation the natural way. As it works naturally with your body it takes care of constipation without undue straining, discomfort or unnatural urgency, helping to […]

Learn More

8,600.00

Out of stock
Accu-Chek Aviva Blood Glucose Meter 2 ,

User-friendly design. Small and slender, with easy-to-hold rubber grips, the Accu-Chek Aviva meter offers a comfortable, discreet choice for blood glucose testing. Tiny blood sample. Quick fill, reliable Accu-Chek Aviva test strips. Test reminders. The user can set up to 4 automatic reminders for different times throughout the day, to help remember when to test. […]

Learn More

8,800.00

Featured!
Trojan Magnum Lubricated x 3 condoms 3 , ,

Trojan Magnum Thin Ultrasmooth Lubricant Large Size Condoms

Learn More

8,950.00

Out of stock
Panadol Actifast Tablets X 14 1

Panadol ActiFast Compack are fast acting tablets containing the active ingredient Paracetamol 500 mg. The tablets are capsule shaped and are marked with a ‘P’ on one face. What do Panadol ActiFast Compack do? The tablets contain paracetamol which is an analgesic (pain reliever) and antipyretic (helps to reduce body temperature when you have a […]

Learn More

8,950.00

Showing 49–96 of 159 results